# SDR AALA20170105021

- Difficulty date: January 2, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A321-231
- Aircraft serial: 7157
- Aircraft time: 569 hours, 221 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. INTERMITTENT SMOKE DETECTOR LAVATORY WARNING IN FLIGHT DECK WITH NO CORRESPONDING INDICATIONS IN THE CABIN. OPERATIONAL CHECKED ALL INDICATIONS AND LAVATORY SMOKE DETECTORS WITH NO FAULTS NOTED.
